# SDR 08FDEA02319

- Difficulty date: June 18, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397327521000
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR CUTOUT; EXTERNAL SKIN UPPER AFT CORNER IS GOUGED. REMOVED PANEL 152 YW 7 FASTENERS (5 EACH) TO FOM IAW SRM 51-40-21.  BLENDED OUT GOUGE IAW SRM 51-73-10.  CHECKED LIMITS IAW SRM 53-17-12 AT INTERVALS A, B, C AND D AND WAS FOUND TO BE WITHIN LIMITS IAW SRM 53-17-12.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-01.  INSTALLED FASTENERS (5 EACH) AND PANEL 152 YW IAW SRM 51-40-21.
